| Model Number |
N/A |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during knee arthroplasty when the femoral implant packaging was opened, both layers of sterile plastic packaging were identified to be torn.There was no damage to the outer packaging.The implant was not used for the procedure.No adverse events were reported as a result of this malfunction.
Additional Manufacturer Narrative
(b)(4).G2 - report source - foreign: the event occurred in france.The complainant has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3 other text : investigation incomplete.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of photographs provided confirmed damage to the sterile packaging.The inner and outer sterile blisters exhibited cracks that compromised sterility.The device history records were reviewed and no discrepancies were identified.The condition of the device when it left zimmer biomet was considered conforming to specification.The root cause of the reported event is attributed to transit damage.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint sample was returned and visual examination of the product identified that the outer sterile blisters had cracked and sterility was compromised.The root cause remains unchanged at this time.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.